# SDR AALA20170104022

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 10,128 hours, 3,558 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHEN THROTTLES ADVANCED FOR TAKEOFF THE TAKEOFF CONFIGURATION WARNING, MASTER CAUTION AND PSEU LIGHTS ILLUMINATED. TAKE OFF ABORTED AT APPROXIMATELY 30 KNOTS. FLIGHT ATTENDANTS CHECKED POSITION OF ALL DOOR HANDLES. PSEU EXTINGUISHED. SUBSEQUENT TAKEOFF UNEVENTFUL.
